Severe Withdrawal

September 1, 2017

It is the middle of the night and I am awake because I am experiencing once again severe withdrawals.  It is going on three weeks since I tapered down to 10 mg. Celexa.  I was hoping the withdrawals would ease off by now, but such is not the case for me.  I am having severe paresthesia ( burning sensations all over my body), severe anxiety, severe Chorea movements, ringing in the ears, dizziness, hot sweats, muscle weakness and pain, insomnia, flu-like sensations, difficulty breathing, mood swings.

I recently purchased new dentures, but I cannot wear them without my gums hurting and in fact my whole mouth has been feeling very sensitive and burning sensations have started happening in my mouth and tongue.  I have rinsed my mouth out, used anesthetic liquid, and kept my mouth moist to no avail.

I have also been experiencing swollen legs and feet which I attribute to the withdrawals.  I now take Naproxen for pain which does help.

I am keeping busy with my family history work and right now we are visiting with my mother and brother and sisters which has been a good thing.

About the mood swings… the mood I hate the most is when I feel angry followed by the feeling I am going to cry….. back to angry/irritable.  I have had some low moods, but they do not last long.  Thankfully, I am mostly in a happy mood until the bad withdrawals hit.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s